Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Birmingham, AL

August 2, 2016Tallapoosa County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 2, 2016, 3:16 PM CDT for Tallapoosa County, Alabama. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2016, 3:16 PM CDT (20:16 UTC)
Expired
Aug 2, 2016, 4:00 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL

County Tallapoosa County, AL

The radar

The Maxwell AFB radar (KMXX), 24 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2016-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2016-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1101 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

689 
WWUS84 KBMX 022016
SPSBMX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT TUE AUG 2 2016
 
ALZ037-043-022100-
TALLAPOOSA AL-ELMORE AL-
316 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE AND
TALLAPOOSA COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JACKSONS' GAP...OR NEAR ALEXANDER CITY...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...ECLECTIC...JACKSONS' GAP...
MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE MARTIN...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...
EASTERN LAKE MARTIN...BLUE CREEK MARINA...YATES RESERVOIR...
EAGLE CREEK...SUSANNAH CROSSING...
MAXWELL GUNTER RECREATION AREA AND DARE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3271 8561 3271 8568 3270 8568 3270 8570
      3262 8570 3259 8601 3275 8602 3276 8601
      3280 8600 3282 8601 3295 8601 3297 8559
TIME...MOT...LOC 2016Z 350DEG 15KT 3289 8584 

$$

32/DAVIS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 2:53 PM CDT, 23 minutes earlier.

Area forecast discussion, Aug 2, 2:53 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
253 PM CDT TUE AUG 2 2016

.SHORT TERM...
Tonight and Wednesday.

An outflow boundary from overnight convection has pushed a cold
pool southward across central Alabama. Convection along the cold
pool has produced a line thunderstorms with heavy rainfall that
will push through most of central Alabama this afternoon. By
sunset the convective line should be across the southeast counties
of central Alabama with little or no rain north of I-20. All
activity will likely dissipate by 9 pm. No upstream convection
complex noted so rain free conditions expected for the remainder
of tonight. For Wednesday an upper level impulse will be pushing
through eastern Georgia with mid level drying and subsidence
across east Alabama. Better rain chances on Wednesday will be
across southern counties with smallest chances in the northeast.

.LONG TERM...
Thursday thru Tuesday.

The overall upper flow pattern does not change much during this
period. Alabama will be under the influence of a large scale upper
ridge covering the southern United States. The center of the ridge
will remain far enough west of Alabama to allow impulses to track
southward and bring a chance of convection each day. Global models
struggle with timing of impulses and forecast will reflect little
day to day change in rain chances, with fine tuning done in the
near term.

&&

.AVIATION...
18Z TAF Discussion.

Satellite and radar shows a line of storms and showers quickly
approaching from the north. Time of arrival for KBHM, KEET, KASN,
and KANB is within the next hour. Cigs and visby's with this line
of storms will temporarily drop down to IFR conditions. KMGM and
KTOI will be impacted by this same system, but with a time of
arrival of 21z. KTCL is expected to only see scattered showers
with an isolated storm, but remain in VFR conditions. As this line
of storms pushes further south and begins to breakdown VFR
conditions are expected to return at 01z tonight. Due to the rain,
there is a chance of fog light tomorrow morning for all sites.

92

&&

.FIRE WEATHER...

Generally scattered showers and thunderstorms are expected through
the week with highs in the lower to middle 90s. Surface winds
will be less than 10 mph through the week with some directional
variations, but a northerly or westerly component will be the
dominant direction. Since surface dew points are high, there are
no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  93  72  94  72 /  10  30  20  40  30
Anniston    72  93  73  93  73 /  10  30  20  40  30
Birmingham  76  94  76  95  75 /  10  30  20  40  30
Tuscaloosa  75  96  75  96  74 /  20  30  20  40  30
Calera      75  93  75  95  74 /  20  30  20  40  30
Auburn      74  92  74  91  74 /  40  40  20  50  30
Montgomery  75  95  75  95  75 /  40  40  20  50  30
Troy        72  92  73  92  73 /  40  50  20  50  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, Aug 2, 4:12 AM CDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 AM CDT TUE AUG 2 2016

ALZ011>015-017>050-031215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
412 AM CDT TUE AUG 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...OUTLOOK THROUGH TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SMALL CHANCE THAT HEAT INDICES REACH 105 DEGREES OR
HIGHER ON WEDNESDAY AFTERNOON. THE AREA OF CONCERN IS ROUGHLY
ALONG AND SOUTH OF A LINE FROM VERNON TO TUSCALOOSA TO CLANTON TO
PHENIX CITY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED.

In the hours before

Special weather statement, Aug 2, 1:21 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
121 PM CDT TUE AUG 2 2016

ALZ025-021915-
SHELBY AL-
121 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SHELBY COUNTY UNTIL 215 PM CDT...

AT 120 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR CONCORD TO NEAR VANDIVER. MOVEMENT
WAS SOUTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HOOVER...ALABASTER...PELHAM...HELENA...CALERA...CHELSEA...
MONTEVALLO...COLUMBIANA...WILSONVILLE...INDIAN SPRINGS VILLAGE...
HARPERSVILLE...WILTON...UNIVERSITY OF MONTEVALLO...LAKE PURDY...
GREYSTONE...MEADOWBROOK...LAY LAKE...OAK MOUNTAIN STATE PARK...
MAYLENE AND SHELBY COUNTY AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3351 8654 3330 8656 3331 8636 3328 8643
      3320 8646 3319 8650 3312 8646 3309 8651
      3302 8652 3306 8661 3306 8662 3307 8661
      3306 8693 3316 8697 3317 8703 3325 8703
      3333 8688 3333 8683 3347 8667 3347 8661
TIME...MOT...LOC 1820Z 349DEG 23KT 3345 8708 3349 8655

32/DAVIS
Special weather statement, Aug 2, 1:33 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT TUE AUG 2 2016

ALZ012-021900-
LAMAR AL-
133 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 200
PM CDT...

AT 133 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DETROIT...OR 8 MILES NORTH OF SULLIGENT...MOVING SOUTH AT 5 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SULLIGENT...DETROIT...BEAVERTON...CREWS...HENSON SPRINGS AND PINE
SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3406 8821 3405 8799 3385 8800 3385 8823
TIME...MOT...LOC 1833Z 000DEG 6KT 3401 8816

32/DAVIS
Special weather statement, Aug 2, 2:10 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
210 PM CDT TUE AUG 2 2016

ALZ012-022-022000-
PICKENS AL-LAMAR AL-
210 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PICKENS AND SOUTHERN
LAMAR COUNTIES UNTIL 300 PM CDT...

AT 210 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF MILLPORT...MOVING SOUTH AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
VERNON...REFORM...MILLPORT...KENNEDY...ETHELSVILLE...
BLOOMING GROVE...BEDFORD...CODY...LAMAR COUNTY PUBLIC LAKE...
HIGHTOGY...FOREST...MELBORNE...SHAW...STAR AND MCSHAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3379 8824 3386 8795 3353 8795 3352 8794
      3341 8793 3336 8830
TIME...MOT...LOC 1910Z 344DEG 17KT 3364 8818

32/DAVIS
Special weather statement, Aug 2, 2:21 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CDT TUE AUG 2 2016

ALZ025-035-036-022000-
CHILTON AL-COOSA AL-SHELBY AL-
221 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHILTON...SOUTHERN SHELBY AND
WESTERN COOSA COUNTIES UNTIL 300 PM CDT...

AT 221 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LAY LAKE...OR 9 MILES NORTHEAST OF JEMISON...MOVING SOUTHEAST AT 30
MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALABASTER...CALERA...CLANTON...MONTEVALLO...COLUMBIANA...JEMISON...
WILSONVILLE...THORSBY...WILTON...LYLE...UNIVERSITY OF MONTEVALLO...
CHILTON COUNTY MOTOR SPORTS PARK...HIGGINS FERRY PARK...
POOLES CROSSROADS...LAY LAKE...MARBLE VALLEY...VERBENA...
MITCHELL LAKE...LAY LAKE DAM AND MORIAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3297 8688 3305 8688 3306 8691 3316 8694
      3324 8646 3320 8646 3320 8649 3318 8650
      3313 8646 3310 8649 3310 8641 3275 8627
      3275 8632 3277 8634 3275 8634 3275 8641
      3271 8642 3271 8671 3267 8672 3267 8678
TIME...MOT...LOC 1921Z 335DEG 26KT 3302 8659

32/DAVIS
Special weather statement, Aug 2, 2:55 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT TUE AUG 2 2016

ALZ041-043-022100-
ELMORE AL-AUTAUGA AL-
255 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELMORE AND AUTAUGA
COUNTIES UNTIL 400 PM CDT...

AT 255 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF PLECHER TO NEAR VERBENA TO
WEOKA MILLS. MOVEMENT WAS SOUTHEAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PRATTVILLE...MILLBROOK...WETUMPKA...ELMORE...COOSADA...DEATSVILLE...
AUTAUGAVILLE...BILLINGSLEY...EMERALD MOUNTAIN...JORDAN LAKE...
VIDA JUNCTION...TEN CEDAR ESTATES...MARBURY...WEOKA MILLS...TITUS...
BLUE RIDGE...AUTAUGA COUNTY AIRPORT...BOOTH...MULBERRY AND WALLSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3265 8692 3266 8672 3271 8671 3271 8642
      3275 8641 3276 8634 3274 8626 3245 8595
      3243 8619 3250 8626 3249 8631 3241 8631
      3241 8646 3234 8649 3236 8660 3241 8662
      3235 8668 3240 8673 3239 8678 3231 8681
TIME...MOT...LOC 1955Z 326DEG 13KT 3259 8682 3272 8655 3270 8630

32/DAVIS
Special weather statement, Aug 2, 3:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
316 PM CDT TUE AUG 2 2016

ALZ037-043-022100-
TALLAPOOSA AL-ELMORE AL-
316 PM CDT TUE AUG 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ELMORE AND
TALLAPOOSA COUNTIES UNTIL 400 PM CDT...

AT 316 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JACKSONS' GAP...OR NEAR ALEXANDER CITY...MOVING SOUTH AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALEXANDER CITY...DADEVILLE...CAMP HILL...ECLECTIC...JACKSONS' GAP...
MARTIN DAM...KOWALIGA BRIDGE...WESTERN LAKE MARTIN...
NORTHERN LAKE MARTIN...WIND CREEK STATE PARK...STILL WATERS RESORT...
EASTERN LAKE MARTIN...BLUE CREEK MARINA...YATES RESERVOIR...
EAGLE CREEK...SUSANNAH CROSSING...
MAXWELL GUNTER RECREATION AREA AND DARE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3271 8561 3271 8568 3270 8568 3270 8570
      3262 8570 3259 8601 3275 8602 3276 8601
      3280 8600 3282 8601 3295 8601 3297 8559
TIME...MOT...LOC 2016Z 350DEG 15KT 3289 8584

32/DAVIS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 7:15 PM CDTSpecial Weather StatementBMXShelby60 min
Aug 1, 7:21 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby114 min
Aug 1, 7:24 PM CDTAreal Flood AdvisoryBMXSt. Clair, Talladega2 hr
Aug 1, 7:28 PM CDTSpecial Weather StatementBMXTalladega47 min
Aug 2, 12:31 PM CDTSpecial Weather StatementBMXMarion44 min
Aug 2, 1:03 PM CDTSpecial Weather StatementBMXJefferson42 min
Aug 2, 1:09 PM CDTSpecial Weather StatementBMXTalladega51 min
Aug 2, 1:21 PM CDTSpecial Weather StatementBMXShelby54 min
Aug 2, 1:33 PM CDTSpecial Weather StatementBMXLamar27 min
Aug 2, 2:10 PM CDTSpecial Weather StatementBMXLamar50 min
Aug 2, 2:21 PM CDTSpecial Weather StatementBMXChilton39 min
Aug 2, 2:45 PM CDTAreal Flood AdvisoryBMXShelby2 hr
Aug 2, 2:55 PM CDTSpecial Weather StatementBMXAutauga, Elmore65 min
Aug 2, 3:24 PM CDTSpecial Weather StatementBMXLowndes, Montgomery66 min
Aug 2, 3:36 PM CDTSpecial Weather StatementBMXDallas, Perry39 min
Aug 2, 3:39 PM CDTSpecial Weather StatementBMXMacon51 min
Aug 2, 4:36 PM CDTSpecial Weather StatementBMXBullock, Macon, Russell54 min
Aug 2, 5:09 PM CDTSpecial Weather StatementBMXBarbour36 min
Aug 2, 5:37 PM CDTSpecial Weather StatementBMXMarengo23 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.